Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Free fluid seen in pod and pelvis in scan, low back pain, abdominal pain. What to do ?

Medical report=(some free fluid seen in pod and pelvis , what is it ? and my right ovary : Bulky (52x48x29=45.18 cm3) showing an approx. 36 X 35 X 30 = 19.74 cm3 ovoid thick walled cystic lesion with internal septae and cyst-in-cyst appearance:? ovarian endometriosis .) felling pain in lower backside and lower right abdomen. what i do now, yesterday i meet a doctor but i not satisfied and after gating some medicine but i felling pain now. so, doctor what i do now? ans my Q.s
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
WELCOME

YOU HAVE ENDOMETRIOTIC CYST IN OVERY WHICH IS CAUSING ALL THIS PROBLE...THIS CYST IS COMPLEX AND NOT SIMPLE..
EVEN AFTER MEDICAL TREATMENT, IF YOU ARE NOT GETTING RELIEF, BETTER TO OPERATE IT...BECAUSE SIZE IS ALSO INCREASED WITH COMPLEX NATURE OF CYST...
FLUID IN POD SUGGEST PELVIC INFECTION...
THANKS
Answered: Sat, 18 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor